# SDR REXA201100608

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 19,798 hours, 17,314 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RUDDER INPUTS, SOME OF THEM ABRUPT, DURING CLIMB, CRUISE AND DESCENT AND WITH THE AUTOPILOT ON OR OFF.  RUDDER INPUTS REFLECTED ON TURN COORDINATOR AT VARIOUS SPEEDS.  REMOVED AND REPLACED YAW DAMPER NR 2 LINEAR ACTUATOR IAW AMM 22-22-01.  OPS CHECK GOOD.  OK FOR SERVICE.  VERIFIED PART EFFECTIVITY.
